Sherman Oaks, CA
A 30-year-old female asked:
just diagnosed w/thrombocytopenia mpv 10.1fl. i'm on propranolol & topamax (topiramate) for migraine. which is likely cause? if i stop meds will platelets return?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 36 years experience
You must discuss it: Be certain that your Dr(s) know about the drugs you take and urge them to work on the best resolution of this situation. It's way to delicate, complicated and important for you to manage on your own. Their training is for this sort of thing and it's their responsibility to handle it. Be helpful and firm and persistent but trust experts on this.
1052 viewsAnswered >2 years ago
Last updated Aug 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.